Open Access
Translator Disclaimer
1996 Attractors with the symmetry of the {$n$}-cube
Clifford A. Reiter
Experiment. Math. 5(4): 327-336 (1996).

Abstract

Equivariant polynomial functions with the symmetries of the $n$-cube are completely determined in terms of permutations of exponents. Strategies for random searches of linear combinations of these functions are described and used to generate interesting examples of attractors. These attractors have symmetries that are an admissible subgroup of the symmetries of the square, cube and 4-cube. A central projection of the 4-cube with partial inversion is used for the illustrations of attractors in four dimensions.

Citation

Download Citation

Clifford A. Reiter. "Attractors with the symmetry of the {$n$}-cube." Experiment. Math. 5 (4) 327 - 336, 1996.

Information

Published: 1996
First available in Project Euclid: 13 March 2003

zbMATH: 0885.58043
MathSciNet: MR1437222

Subjects:
Primary: 58F12
Secondary: 58F13

Rights: Copyright © 1996 A K Peters, Ltd.

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.5 • No. 4 • 1996
Back to Top